# SDR COMA2010121090014

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 7,937 hours, 4,969 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Part number: 4114T06P02
- Condition: Sticks
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MSP RECEIVED RIGHT ENGINE FAN VIB.  EMERGENCY DECLARED, A/C RETURNED TO MSP LANDED SAFELY.  REMOVED AND REPLACED RIGHT ENGINE FAN BLADE RETAINING PINS (28EA), VIB CHECK GOOD.
